# SDR DJFA2006202

- Difficulty date: February 17, 2006
- Submitted: February 20, 2006
- Operation: Air carrier
- Aircraft: N730TA
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258383
- Aircraft time: 7,354 hours, 4,570 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Trim System
- Condition: Frozen
- Location: Elevator
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THAT THE ELEVATOR TRIM WAS BINDING IN FLIGHT, AND WAS PRECEDED BY SMALL UNCOMMANDED PITCH CHANGES WITH THE AUTO-PILOT ENGAGED.  THE AUTO-PILOT DISENGAGED DURING DESCENT AND THE ELEVATOR TRIM WHEEL WAS DIFFICULT TO MOVE.  FOLLOWING LANDING THE TRIM WHEEL MOVED FREELY.  MAINTENANCE INSPECTED THE ELEVATOR CONTROL SYSTEM.  VISUAL AND OPERATIONAL CHECKS WERE PERFORMED ON THE PITCH TRIM SYSTEM WITH NO NOTED DEFECTS.  ICE WAS SUSPECTED TO HAVE BUILT UP IN THE SYSTEM.  THE PITCH TRIM ACTUATORS WERE LUBRICATED.  OPERATIONAL CHECKS OF THE TRIM AND ASSOCIATED MECHANISMS WERE NORMAL.  THE AIRCRAFT WAS RETURNED TO SERVICE.
